# SDR DALA1129489224

- Difficulty date: May 28, 2008
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 25,296 hours, 17,856 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED TASK CARD 65070083, CORROSION ON 30L BETWWEN STA 1344 AND STA 1364 OF AFT CARGO COMPARTMENT SRM 53-10-03 FIG 2.  C/W 65070083.
